MAUDE Adverse Event Report: ENCORE MEDICAL LP DJO SURGICAL; SILICONE II MCP IMPLANT SIZE 50 (STERILE PACKED)

ENCORE MEDICAL LP DJO SURGICAL; SILICONE II MCP IMPLANT SIZE 50 (STERILE PACKED)
Model Number MCP-50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Implants were intact, patient came in with pain and anchors were not straight.
 
Additional Manufacturer Narrative
Evaluation: the agent reported, "implants were intact, patient came in with pain and anchors were not straight." the previous surgery and the surgery detailed in this event occurred 4 years, 8 months, 18 days apart.Item number: mcp-50, item description: liner, acetabular, fmp constrained 28xmp9, lot number: 14715g, part revision: a, product type: finger, manufacture date: 13-jan-2021, expiration date: 31-aug-2025.This evaluation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - austin for examination.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.Root cause: the root cause of this complaint is a revision surgery performed due to patient pain and anchor misalignment; the implants were found to be intact.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of enovis surgical.Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review: a review of the device history record(s) shows that the reported component(s) used in the previous surgery met design and manufacturing requirements at the time of release for use.There were no nonconforming material reports associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Complaint history: customer complaint history of the reported device(s) showed no present trends or ongoing issues that need review.

Brand Name
DJO SURGICAL
Common Device Name
SILICONE II MCP IMPLANT SIZE 50 (STERILE PACKED)
Manufacturer (Section D)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL LP
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
8003219549
MDR Report Key24837583
Report Number1644408-2026-00647
Device Sequence Number9221796
Product Code MPK
UDI-Device Identifier00886385022178
UDI-Public00886385022178
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberMCP-50
Device Lot Number147156
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MCP-60 UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexUnknown